# SDR DALA2014062603786

- Difficulty date: June 26, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 36,189 hours, 24,620 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED THE R1 DOOR SLIDE PARACHUTE PINS WERE RELEASED.  THE R1 DOOR SLIDE WAS REPLACED AND THE REQUIRED INSPECTION WAS COMPLETED.
